| Model Number |
VH-4000 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, the cautery did not work in vasoview hemopro 2.Another kit was opened and the procedure was successfully completed.No patient injury.No details on any other troubleshooting methods were provided.There was no procedural delay aside from the few minutes to open a new vh-4000 kit.
Additional Manufacturer Narrative
(b)(4).Event site name exceeded character limitations: (b)(6) hospital.The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.